Growth Theorems in Slice Analysis of Several Variables

  • Guangbin Ren
  • Ting YangEmail author


In this paper, we define a class of slice mappings of several variables in the quadratic cones of Clifford algebras, and the corresponding slice regular mappings. Furthermore, we establish the growth theorem for slice regular starlike or convex mappings on the unit ball of several variables in the quadratic cones of Clifford algebras, as well as on the bounded slice domains which are slice starlike and slice circular.


Clifford algebras Several variables Slice regular mappings Growth theorem 

Mathematics Subject Classification

Primary 30G35 Secondary 30C45 



  1. 1.
    Colombo, F., Gantner, J., Kimsey, D.P.: Spectral theory on the S-spectrum for quaternionic operators. In: Operator Theory: Advances and Applications, 270. Birkhäuser/Springer, Cham (2018)Google Scholar
  2. 2.
    Colombo, F., Sabadini, I., Struppa, D.C.: Slice monogenic functions. Israel J. Math. 171, 385–403 (2009)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Colombo, F., Sabadini, I., Struppa, D.C.: Noncommutative functional calculus. In: Theory and Applications of Slice Hyperholomorphic Functions. Progress in Mathematics, vol. 289. Birkhäuser/Springer Basel AG, Basel (2011)Google Scholar
  4. 4.
    Colombo, F., Sabadini, I., Struppa, D.C.: Algebraic properties of the module of slice regular functions in several quaternionic variables. Indiana Univ. Math. J. 61(4), 1581–1602 (2012)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Cullen, C.G.: An integral theorem for analytic intrinsic functions on quaternions. Duke Math. J. 32, 139–148 (1965)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Gentili, G., Struppa, D.C.: A new theory of regular functions of a quaternionic variable. Adv. Math. 216(1), 279–301 (2007)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Gentili, G., Struppa, D.C.: Regular functions on the space of Cayley numbers. Rocky Mt. J. Math. 40(1), 225–241 (2010)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Ghiloni, R., Perotti, A.: Slice regular functions on real alternative algebras. Adv. Math. 226(2), 1662–1691 (2011)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Ghiloni, R., Perotti, A.: Slice regular functions of several Clifford variables. AIP Conf. Proc. 1493, 734–738 (2012)ADSCrossRefGoogle Scholar
  10. 10.
    Ghiloni, R., Perotti, A., Stoppato, C.: The algebra of slice functions. Trans. Am. Math. Soc. 369(7), 4725–4762 (2017)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Ghiloni, R., Perotti, A., Stoppato, C.: Singularities of slice regular functions over real alternative -algebras. Adv. Math. 305, 1085–1130 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Graham, I., Kohr, G.: Geometric Function Theory in One and Higher Dimensions. Pure and Applied Mathematics. Marcel Dekker, New York (2003)zbMATHGoogle Scholar
  13. 13.
    Liu, T., Ren, G.: The growth theorem for starlike mappings on bounded starlike circular domains. Chin. Ann. Math. Ser. B 19(4), 401–408 (1998)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Liu, T., Ren, G.: Growth theorem of convex mappings on bounded convex circular domains. Sci. China Ser. A 41(2), 123–130 (1998)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Ren, G., Wang, X.: Growth and distortion theorems for slice monogenic functions. Pac. J. Math. 290(1), 169–198 (2017)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Ren, G., Wang, X., Xu, Z.: Slice regular functions on regular quadratic cones of real alternative algebras. In: Modern Trends in Hypercomplex Analysis, pp. 227–245, Trends Math. Birkhäuser/Springer, Cham (2016)Google Scholar
  17. 17.
    Rinehart, R.F.: Elements of a theory of intrinsic functions on algebras. Duke Math. J. 27, 1–19 (1960)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Science and Technology of ChinaHefeiChina

Personalised recommendations